After a week on 10 mg. ( and so far it seems to be working well) I had 2 glasses of wine. Felt the affects very strongly and the next day woke up feeling dreadful-like I'd had a bottle plus. Anyone had this experience and can I expect it to improve as I adjust to drug? Hate to think I can't enjoy an occasional glass of wine. Thanks for any feedback.
17 Jul 2012
Alcohol can intensify the side effects of the medication. While you are adjusting to the med which it can take upwards of a month to reach maximum effectiveness I would stay away from the alcohol. After this an occassional glass of wine shouldn't bother you at all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Apr 2011
... How many drink can I have a week? My job as an event planner often requires primarily wine tastings with the food menu that is presented to the ...
2 answers • 9 Mar 2015
I've been prescribed Metronidazole for bacterial vaginosis. I was drinking wine last night so I'm worrying that the alcohol will still be ...
1 answer • 2 May 2015